Home > Experts > Question Question Posted by: Pink | 2013/09/30 WHAT IS CALLED NAD?? MY BOYFRIEND HAS IT BUT WE HAVE NO CLUE AS TO WHAT CAUSES IT. IS IT AN STI?? NOW I AM WORRIED CAUSE THE DOCTORS THEY JUST GAVE HIM PILLS AND INJECTION. ITS BEEN TWO YEARS NOW AND HE IS HAVING PROBLEMS WHEN HE EJACULATES AND IT TAKES LONGER FOR A SECOND ERECTION Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Harmful diabetes medication Pimples during pregnancy Teenager has ADD The effectiveness of trigestrel Oral sex with ectopic pregnancy? Baby eats too much Entressdruppels for baby Baby has squeaky chest Child has gas and cramps Voltaren side effects Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Hormone advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!